# SDR JJBA201025765

- Difficulty date: February 8, 2010
- Submitted: February 11, 2010
- Operation: Air carrier
- Aircraft: N365PH
- Make and model: Dhav DHC8202
- Aircraft serial: 526
- Aircraft time: 24,865 hours, 35,089 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT, TRIED TO TEST EMERGENCY LIGHTS, DID NOT TEST.  RECHARGED BATTERIES IAW MX CONTROL. TEST SATISFACTORY.
